Aa
Aa
A
A
A
Close
Avatar universal

Face numbness

I have a numbness on the right side of my face.
I take medication for high blood pressure as well as diabetes (type 2).

No other symptoms at this time.

Any ideas?
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Call your pharmacist and doctor, to see if you are having an allergy reaction to your medications.
Helpful - 0
1633576 tn?1300015348
You want to get an MRI to check your brain stem,for a growth on one of your 7 crainal nurves. I sounds like the fifth nurve is being affected, Remember it is only a possibility, so please get with your doctor asap.
Helpful - 0
Have an Answer?

You are reading content posted in the General Health Community

Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.